VOL. 98 · NO. 1 | 1982
 
VIEW ALL ABSTRACTS +
Front Matter
Pacific J. Math. 98 (1), (1982)
No abstract available
Articles
Humberto R. Alagia
Pacific J. Math. 98 (1), 1-15, (1982)
KEYWORDS: 17B65, 46L99, 47D25
No abstract available
Tom M. Apostol, Thiennu H. Vu
Pacific J. Math. 98 (1), 17-23, (1982)
KEYWORDS: 10A20
No abstract available
James R. Boone
Pacific J. Math. 98 (1), 25-35, (1982)
KEYWORDS: 54F05, 06F99, 54D55
No abstract available
Miriam Cohen
Pacific J. Math. 98 (1), 37-54, (1982)
KEYWORDS: 16A74, 16A72
No abstract available
Willibald Doeringer
Pacific J. Math. 98 (1), 55-62, (1982)
KEYWORDS: 30D35, 30C10, 30D30
No abstract available
Alan Dow, Ortwin Förster
Pacific J. Math. 98 (1), 63-71, (1982)
KEYWORDS: 54C45, 54G05
No abstract available
Patrick Flinn
Pacific J. Math. 98 (1), 73-80, (1982)
KEYWORDS: 47D30
No abstract available
Jack Girolo
Pacific J. Math. 98 (1), 81-89, (1982)
KEYWORDS: 54F40, 41A65, 46B20
No abstract available
Antonio Granata
Pacific J. Math. 98 (1), 91-98, (1982)
KEYWORDS: 26A51‎
No abstract available
Kenneth R. Johnson
Pacific J. Math. 98 (1), 99-105, (1982)
KEYWORDS: 10A20, 10A22
No abstract available
G. Kolesnik
Pacific J. Math. 98 (1), 107-122, (1982)
KEYWORDS: 10H25, 10H05
No abstract available
Daniel J. Madden, William Yslas Vélez
Pacific J. Math. 98 (1), 123-137, (1982)
KEYWORDS: 12C05
No abstract available
E. Michael
Pacific J. Math. 98 (1), 139-152, (1982)
KEYWORDS: 54C10, 54C99
No abstract available
Jean-Pierre Rosay
Pacific J. Math. 98 (1), 153-156, (1982)
KEYWORDS: 32H20
No abstract available
Roger Schlafly
Pacific J. Math. 98 (1), 157-171, (1982)
KEYWORDS: 53C05, 55R10
No abstract available
Russell Smucker
Pacific J. Math. 98 (1), 173-182, (1982)
KEYWORDS: 47B37
No abstract available
Eduardo D. Sontag
Pacific J. Math. 98 (1), 183-201, (1982)
KEYWORDS: 52A25, 18B99, 52A01, 57Q99
No abstract available
Jan Søreng
Pacific J. Math. 98 (1), 203-234, (1982)
KEYWORDS: 94A05, 94B15
No abstract available
H. M. Srivastava
Pacific J. Math. 98 (1), 235-250, (1982)
KEYWORDS: 33A65
No abstract available
Back Matter
Pacific J. Math. 98 (1), (1982)
No abstract available
Back to Top